MathSciNet Relay Station
MathSciNet bibliographic data
MR1049414 62J05 (62F12 62P10 62P20)
Nakamura, Tsuyoshi Corrected score function for errors-in-variables models: methodology and application to generalized linear models. Biometrika 77 (1990), no. 1, 127–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement